# SDR 20010207SG013

- Difficulty date: November 3, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: E, A

## Discrepancy

ATL - FLT 8027 - AT FL26.0 CRUISING, CREW HEARD LOUD NOISE FOLLOWED BY DETERIORATING EPR AND FUEL FLOW OF 2000 LBS ON NR 1 ENGINE.  CREW SHUTDOWN THE NR 1 ENGINE AND DIVERTED TO MEM.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS TWO ENGINE FERRIED TO IND FOR ENGINE CHANGE.  AIRCRAFT RETURNED TO SERVICE AFTER ENGINE CHANGE.  (M)
